# SDR R7MR33459

- Difficulty date: January 16, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: SP461310
- Condition: Worn
- Location: Dc System
- Part time: 656 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  WILL NOT STAY IN CLOSED POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
